# SDR CALA2015011392953

- Difficulty date: January 11, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 58,453 hours, 23,622 cycles
- Engine: Iae V2522A5
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLUE ELEC PUMP LOW PRESS & BLUE SYS LOW PRESS.  NO CB`S TRIPPED.  REPLACED PRESS SWITCH & WARNING CONTROL BOARD.
